Sharma, A., Gaur, A.. (1397). Non-reduced rings of small order and their maximal graph. نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 6(1), 35-44. doi: 10.22124/jart.2018.10130.1097
A. Sharma; A. Gaur. "Non-reduced rings of small order and their maximal graph". نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 6, 1, 1397, 35-44. doi: 10.22124/jart.2018.10130.1097
Sharma, A., Gaur, A.. (1397). 'Non-reduced rings of small order and their maximal graph', نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 6(1), pp. 35-44. doi: 10.22124/jart.2018.10130.1097
Sharma, A., Gaur, A.. Non-reduced rings of small order and their maximal graph. نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 1397; 6(1): 35-44. doi: 10.22124/jart.2018.10130.1097


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.